Advanced Search
MyIDEAS: Login to save this article or follow this journal

Existence Theorems of Nash Equilibria for Non-cooperative N-Person Games


Author Info

  • Tan, Kok-Keong
  • Yu, Jian
  • Yuan, Xian-Zhi
Registered author(s):


    In this paper, we first obtain existence theorems of Nash equilibria for non-cooperative "n"- person games which generalize a corresponding result of Nikaido and Isoda (1955). As applications, we give two new existence theorems of [epsilon]-equilibrium points which generalize that of Tijs (1981). Finally, a saddle point theorem of Komiya (1986) is deduced from one of our existence theorems of [epsilon]-equilibrium points.

    Download Info

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below under "Related research" whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    Bibliographic Info

    Article provided by Springer in its journal International Journal of Game Theory.

    Volume (Year): 24 (1995)
    Issue (Month): 3 ()
    Pages: 217-22

    as in new window
    Handle: RePEc:spr:jogath:v:24:y:1995:i:3:p:217-22

    Contact details of provider:
    Web page:

    Order Information:

    Related research



    No references listed on IDEAS
    You can help add them by filling out this form.


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Oriol Carbonell-Nicolau & Efe Ok, 2004. "Multidimensional income taxation and electoral competition: an equilibrium analysis," Departmental Working Papers 200407, Rutgers University, Department of Economics.
    2. Carbonell-Nicolau, Oriol & Ok, Efe A., 2007. "Voting over income taxation," Journal of Economic Theory, Elsevier, vol. 134(1), pages 249-286, May.
    3. Ziad, Abderrahmane, 1999. "Pure strategy Nash equilibria of non-zero-sum two-person games: non-convex case," Economics Letters, Elsevier, vol. 62(3), pages 307-310, March.


    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


    Access and download statistics


    When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:24:y:1995:i:3:p:217-22. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.